£11.26 – £16.50

AmpLiterary 2020

Event Information

Share this event

Date and Time

Location

Location

Parkside Community Hall

Woburn Street

Ampthill

MK45 2HX

United Kingdom

View Map

Event description
AmpLiterary 2020

About this Event

AmpLiterary 2020 is an all day event to celebrate literature of all kinds.

The afternoon sessions offer an abundance of choice with the mysteries of crime, the wonder of comedy and the joy of foreign travel. Enjoy a panel discussion between best selling author of 'intelligent and haunting' psychological thrillers such as Valentina, Susie Lynes and her contemporary, best selllling author, Louise Jensen, who has sold over a million copies of her International No. 1 psychological thrillers including The Sister. This intrepid pair will be in discussion with Claire McGlasson, ITV News journalist and author of The Rapture. This will be followed by an interview with David Renwick, the talented British television writer, best known for his creation of the sitcom One Foot in the Grave and the mystery series Jonathan Creek. The winner of the Writers Guild Ronnie Barker Award in 2008 will be in conversation with Ali Nicholl. Finally we will bring a little bit of the globe to Ampthill as Ali Nicholl chairs a panel discussion with award winning journalist, Mark Frary, a regular contributor to The Times and Siobhan Grogan, a freelance music, travel and lifestyle writer and former NME journalist. All sessions will be followed by author Q&A and book signings.

The evening event presents an audience with Erin Kelly, Sunday Times Bestseller with titles such as He Said/She Said, and journalist. Her novel The Poison Tree was adapted into an ITV drama and she wrote the novelisation of Broadchurch. Kelly will share her writing journey with us whilst telling us all about her latest novel. Once you have had chance to pop to the bar and top up your glass we will finish the evening with a performance by The Antipoet - back by popular demand.

Schedule in full:

Morning sessions

10.00 – 12.00 Parallel sessions

10.00 – 11.30 – Ruth Hogan – 1.30 hr ‘Music as Inspiration’ workshop for those interested in the creative process and looking for writing inspiration from music.

10.00 – 11.30 – Peter Laws – 1.30 hr ‘Writing to scare’ writing workshop for those interested in creating tension and fear in their writing.

12.30 -13.00 - Presentation of award for best musically inspired writing and most frightening writing competitions.

30 min break

Afternoon sessions

13.30 – 14.30 – Louise Jensen, Susie Lynes and Claire McGlasson (chair) – Panel discussion – Writing thrillers, independent publishers and the writers’ journey

30 min break

15.00 – 16.00 – David Renwick – A Career in TV Comedy - In discussion with Ali Nicholl

30 min break

16.30 – 17.30 – Siobhan Grogan and Mark Frary – Travel/music journalism panel discussion with Ali Nicholl as chair.

Evening session

18.30 – 19.30 - Erin Kelly – Psychological thrillers followed by book signing

30 min break

20.00 – 21.00 – Henry Normal - ‘The Escape Plan’

15 min break

21.15 – 22.15 – The Antipoet

Bar open from 12noon. VintageBe serving a selection of refreshments from 10.30 until 17.30. Festival Bookshop on site all day.

Ticket Information:

Tickets sales are final. We have a no refund policy and tickets cannot be cancelled or exchanged after purchase. Before purchasing please ensure you have reviewed our Terms & Conditions & Entry Policy

Eventbrite will charge an additional small booking fee. Final prices are clearly displayed prior to booking your tickets.

This programme is subject to change.

Share with friends

Date and Time

Location

Parkside Community Hall

Woburn Street

Ampthill

MK45 2HX

United Kingdom

View Map

Save This Event

Event Saved